# SDR USAA129810J

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE BEAM UPPER FLANGE, LOWER SECTION BS 1148, AT RBL 12 EVIDENCE OF CORROSION.  INSTALLED REPAIR ON CABIN FLOORBEAM UPPER FLANGE BS 1148, RBL 12.  ACCOMPLISHED IAW 727 SRM 53-10-8, FIG 8.  MATERIAL USED 7075T-6, .090 INCH.
